MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number V1402
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that a piece of black particulate was seen in the iv tubing.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused b braun four-way stopcock set with a cut segment of tubing attached by a luer adapter was provided.In addition a segment of cut tubing taped to a paper listing lots: 0061681720, 0061697536, 0061690622 were also provided.Visual examination of the sample noted a small black particulate underneath the tape.However due to the condition of the sample it is difficult to determine where the material originated.The unused stopcock was also examined with no defects noted.The black particulate was submitted for ftir analysis; however, the amount of material was insufficient and was unable to be tested.Review of the discrepancy management system (dsms) database was performed for the reported lot numbers and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Information for the additional provided lots are as follows: lot number: 0061681720; production date: 06/18/2019; expiry date: 06/18/2022.Lot number: 0061697536; production date: 09/25/2019; expiry date: 09/25/2022.Lot number: 0061690622; production date: 08/15/2019; expiry date 08/15/2022.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9569573
Report Number9614279-2019-00230
Device Sequence Number13586935
Product Code FPA
UDI-Device Identifier04046964188190
UDI-Public04046964188190
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K790062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV1402
Device Catalogue NumberV1402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2020
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1